Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Persisting severe pain right behind breast bone, on triple therapy for h pylori infection, taken solpadene soluble. Remedy?

I am on triple therapy for h pylori infection I have completed 3 days and have had some nausea and also diarrhea which I expected. Last night however I had severe pain right behind my breast bone, I took solpadene soluble which eventually took the edge off but the pain was still underlying and still there today but less severe. Can you please advise on the best course of action or do I merely ride it out as best I can? Thank you.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Dear Sir I am Dr Ravinder Sharma ENT surgeon On the basis of info provided it appears to be Gastroesophageal reflux disease -- reflux of gastric contents in oesophagus or food pipe. However there may be some other possibilities too -- angina (decrease in blood supply of a portion of heart) or chostochondritis (inflammmation of the cartilage of rib cage) . You will require an ENTand physician consultation and some tests like endoscopy of food pipe , ECG or may be cardiac enzymes in blood. Once this work up is done we can reach a diagnosis and start treatment. I hope this answers your concerns. Do let me know I can help you further with regards Ravinder Sharma
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor